Alert archive / Mississippi / River Flood Warnings in 2019

River Flood Warning 48, NWS Mobile, AL

October 26, 2019George County, Greene County, Perry County, Mississippi

NWS Mobile, AL issued this river flood warning at Oct 26, 2019, 11:27 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Oct 26, 2019, 11:40 PM CDT. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Oct 26, 2019, 11:27 AM CDT (16:27 UTC)
In effect from
Oct 26, 2019, 11:40 PM CDT
Expired
Oct 29, 2019, 1:00 AM CDT
In force
49 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Leaf River near McLain (MCLM6).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

827 
WGUS44 KMOB 261627
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
1127 AM CDT Sat Oct 26 2019



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Mississippi... 

  Leaf Near Mclain affecting George...Greene and Perry Counties.
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties.

.Due to recent heavy rainfall over the past 24 hours...river levels are forecast to rise and a flood warning is now in effect. The threat for additional heavy rain has ended.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-271628-
/O.NEW.KMOB.FL.W.0048.191027T0440Z-191029T0600Z/
/MCLM6.1.ER.191027T0440Z.191027T1800Z.191029T0000Z.NO/
1127 AM CDT Sat Oct 26 2019

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Leaf Near Mclain
* From this evening until late Monday night
* At 10AM Saturday the stage was...15.1 feet. 
* Minor flooding is forecast 
* Flood stage is 18.0 feet. 
* Forecast to rise above flood stage by tonight and continue to rise near 19.0 
  feet by tomorrow early afternoon. The river will fall below flood stage by Tuersday.
* At 18.0 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-271628-
/O.NEW.KMOB.FL.W.0049.191027T2327Z-000000T0000Z/
/LEKM6.1.ER.191027T2327Z.191030T1800Z.000000T0000Z.NO/
1127 AM CDT Sat Oct 26 2019

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Chickasawhay At Leakesville
* From Sunday evening until further notice
* At 10AM Saturday the stage was...11.5 feet. 
* Minor flooding is forecast 
* Flood stage is 20.0 feet. 
* Forecast to rise above flood stage by tomorrow evening and continue to rise 
  near 23.5 feet by Wednesday early afternoon.
* At 22.0 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$
2 follow-up statements
749 
WGUS84 KMOB 270158
FLSMOB
Flood Statement
National Weather Service Mobile, AL
858 PM CDT Sat Oct 26 2019
 

...The flood warning continues for the following river in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-111-280157-
/O.EXT.KMOB.FL.W.0048.191027T0509Z-191029T0600Z/
/MCLM6.1.ER.191027T0509Z.191027T1800Z.191029T0000Z.NO/
858 PM CDT Sat Oct 26 2019

...Flood Warning extended until late Monday night for
  the Leaf Near Mclain
* From after midnight tomorrow until late Monday night.
* At 8 PM Saturday the stage was 17.1 feet. 
* Minor flooding is forecast. 
* Flood stage is 18 feet.
* Forecast to rise above flood stage by after midnight tomorrow and continue to 
  rise near 19 feet by tomorrow early afternoon. The river will fall below 
  flood stage by early Tuesday morning.
* At 18 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$
645 
WGUS84 KMOB 271519
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1019 AM CDT Sun Oct 27 2019
 

...The flood warning is cancelled for the following rivers in Mississippi...
 
  Leaf Near Mclain affecting George...Greene and Perry Counties.
  
...The flood warning continues for the following rivers in Mississippi...
 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

MSC039-041-153-281519-
/O.CON.KMOB.FL.W.0049.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.191027T1900Z.191030T1200Z.000000T0000Z.NO/
1019 AM CDT Sun Oct 27 2019

The Flood Warning continues for
  the Chickasawhay At Leakesville
* From this afternoon until further notice.
* At 9 AM Sunday the stage was 19.4 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by this afternoon and continue to rise near
  23.5 feet by Wednesday morning.
* At 22.0 feet...Flooding of lowlands continues and some roads in low lying 
  areas become cut off by high water.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

MSC039-041-111-271549-
/O.CAN.KMOB.FL.W.0048.000000T0000Z-191029T0600Z/
/MCLM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1019 AM CDT Sun Oct 27 2019

The Flood Warning is cancelled for
  The Leaf Near Mclain
* until late Monday night.
* At 9 AM Sunday the stage was 17.2 feet. 
* Flood stage is 18.0 feet.
* At 18.0 feet...Considerable flooding of agricultural and lowlands near the 
  river.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Oct 26, 11:21 AM CDT, 6 minutes earlier.

Area forecast discussion, Oct 26, 11:21 AM CDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1121 AM CDT Sat Oct 26 2019

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...The main north-south band of showers associated with
the remnants of TS Olga, currently lifting north across northern
Mississippi, has moved east of the Tombigbee River. With the rain
having moved east of the Flash Flood Watch area, went ahead and
cancelled the watch early. An isolated thunderstorm within the
band will remain possible as it moves across the eastern half of
the forecast area through this afternoon. A few of the stronger
showers or storms have the potential to produce localized wind
gusts of 40 to 50 mph. so additional Special Weather Statements
may be issued. The Wind Advisory and Coastal Flood Advisory in
effect through 1 PM this afternoon will likely be discontinued as
winds shift to the east and decrease behind the band. Updated
products sent. /22

&&

.PREV DISCUSSION... /issued 705 AM CDT Sat Oct 26 2019/

DISCUSSION...See updated information for land areas and aviation
discussion below.

UPDATE...Public products were updated to add a Wind Advisory
area-wide through 1 PM this afternoon. Southeast winds 15 to 25
mph with gusts up to 35 mph can be expected area-wide as the
center of Post-Tropical Cyclone Olga passes northwest of the area.

AVIATION...
12Z issuance...Periods of showers and thunderstorms will continue
through this morning with widespread MVFR and occasional IFR
conditions. A strong southeasterly to southerly wind will persist
through this morning as the remnants of TS Olga passes northwest
of the area, then become southwesterly this afternoon. Another
round of showers and storms, some with very heavy rainfall and
reduced cigs/visibilities will move across the region especially
between 14Z-18Z before gradually exiting east of the region
between 18-20Z. Improving conditions are anticipated later this
afternoon. /22

PREV DISCUSSION... /issued 447 AM CDT Sat Oct 26 2019/

NEAR TERM /Now Through Saturday night/...The remnants of TS Olga
have moved on shore over SE LA where flooding rains are occurring.
The low level circulation associate with this feature is projected
to track north-northeastward and remain west of the forecast
area, but the associated cold front is expected to move from west
to east across the forecast area today. A few strong to severe
thunderstorms may develop up out ahead of this boundary and the
line of thunderstorms developing out ahead of it between 5 AM and
9 AM mainly over counties closer to the coast. A line of strong to
severe thunderstorms should move into SE MS after 7 AM and into
SW AL around 9 AM and into South Central AL and the Western FL
Panhandle around noon and east out of the forecast area by mid
afternoon. Strong to severe tstms will be possible along bowing
segments of the line. High PWATs of over two inches and a deep
warm layer will lead to heavy rainfall rates, but the line is
expected to remain progressive limiting rainfall totals over SE
MS and SW AL to 2 to 4 inches and around 1 to 3 inches over south
central AL and NW FL. The cold front will follow the line pushing
east of the forecast area by late afternoon.

Along Gulf beaches a high risk of rip currents will continue into
Sunday morning and high surf will continue into early this
evening.

SEly winds ahead of the front will remain gusty and veer to the
southwest with frontal passage with a light northerly wind
developing Saturday night inland but likely remaining breezy along
the coast. Overnight lows will fall into the low to mid 50s inland
and upper 50s to near 60 along the coast. Areas of fog will likely
develop Saturday night potentially becoming dense at times.

SHORT TERM /Sunday Through Monday night/...Drier and cooler
weather will prevail over the area Sunday as a weak offshore flow
prevails but warm on Monday as a southerly low level flow returns
with isolated to scattered showers possible Monday night. Daytime
highs will climb into the low to mid 70s Sunday. Temperatures
fall into the upper 40s to mid 50s inland to upper 50s to near 60
along the coast. Monday's highs are expected to climb into the mid
70s to near 80. /08

LONG TERM /Tuesday Through Friday/...Chance of precipitation
mainly east of I-65 increases Tuesday and Tuesday night as a weak
warm frontal boundary shifts northward. A cold front is expected
to approach the area from the west Wednesday and Wednesday night.
Scattered to numerous showers and thunderstorms are expected to
impact the area Wednesday through Thursday ahead of the front with
frontal passage expected Thursday afternoon. Drier and cooler
weather expected Thursday night through Friday. /08

MARINE...A cold front approaching the marine area from the west
this morning will create a strong and gusty southeasterly flow which
will create hazardous boating conditions for small craft. The front
is expected to move from west to east across the marine area early
this morning through this afternoon. A moderate to strong
southwesterly flow will follow in the front's wake, weakening and
becoming westerly this evening and than northerly overnight. An
onshore flow returns on Monday. Scattered to numerous showers and
thunderstorms can be expected through today. A few strong to severe
thunderstorms will likely contain strong to damaging wind gusts and
perhaps a few tornadoes. /08

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 1 PM CDT this afternoon for ALZ051>053-
     261-263-265.

     Wind Advisory until 1 PM CDT this afternoon for ALZ051>060-
     261>266.

     Coastal Flood Advisory until 2 PM CDT this afternoon for
     ALZ263>266.

     High Rip Current Risk through Sunday morning for ALZ265-266.

     High Surf Advisory until 7 PM CDT this evening for ALZ265-266.

FL...Wind Advisory until 1 PM CDT this afternoon for FLZ201>206.

     Coastal Flood Advisory until 2 PM CDT this afternoon for FLZ202-
     204-206.

     High Rip Current Risk through Sunday morning for FLZ202-204-206.

     High Surf Advisory until 7 PM CDT this evening for FLZ202-204-
     206.

MS...Flash Flood Watch until 1 PM CDT this afternoon for MSZ067-075-
     076-078-079.

     Wind Advisory until 1 PM CDT this afternoon for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until 10 PM CDT this evening for GMZ650-655-
     670-675.

     Small Craft Advisory until 2 PM CDT this afternoon for
     GMZ630>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 26, 6:57 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
657 AM CDT Sat Oct 26 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-271200-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
657 AM CDT Sat Oct 26 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle.

A High Surf Advisory is in effect for coastal portions of Alabama
and the western Florida panhandle.

A Wind Advisory is in effect for the entire area.

A Flash Flood Watch is in effect for southeast Mississippi,
portions of southwest Alabama.

A Marginal Risk of severe weather is in effect for the entire
area today.

A Limited Risk of flooding is in effect for portions of southwest
Alabama, portions of south central Alabama, inland Escambia
county in the western Florida panhandle today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle until 7:00 AM CDT
Sunday.

.SPOTTER INFORMATION STATEMENT...

Please go to weather.gov/mob for additional information.

Activation of SkyWarn severe spotter networks may be required
through Friday.

GMZ630>636-650-655-670-675-271200-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
657 AM CDT Sat Oct 26 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect for the Alabama and western
Florida waters out 60 nm including Mobile Bay, Mississippi Sound
and western Florida bay waters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

In the hours before

Special weather statement, Oct 26, 7:59 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
759 AM CDT Sat Oct 26 2019

ALZ052-261-263>266-MSZ067-075-076-079-261345-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Washington AL-Mobile Inland AL-Mobile Central AL-Perry MS-Greene MS-
Wayne MS-George MS-
759 AM CDT Sat Oct 26 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...SOUTHWESTERN BALDWIN...WESTERN WASHINGTON...
GEORGE...NORTHEASTERN PERRY...SOUTHERN WAYNE AND GREENE COUNTIES
UNTIL 845 AM CDT...

At 759 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles west of Lucedale to near Helena to 3 miles
southeast of Petit Bois Island, and moving north at 55 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Fairhope,
Saraland, Theodore, Chickasaw, Satsuma, Grand Bay, Citronelle,
Lucedale, Bayou La Batre, Point Clear, Dauphin Island, Richton,
Leakesville, Chunchula, Clara and Gulfcrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3023 8830 3025 8820 3036 8819 3032 8826
      3039 8840 3074 8841 3073 8877 3143 8900
      3154 8894 3174 8847 3068 8796 3067 8797
      3075 8804 3053 8808 3048 8794 3054 8791
      3038 8784 3053 8809 3035 8812 3023 8778
TIME...MOT...LOC 1259Z 183DEG 49KT 3092 8870 3046 8846 3018 8844
Special weather statement, Oct 26, 8:43 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Mobile AL
843 AM CDT Sat Oct 26 2019

ALZ051>053-261>266-MSZ067-076-261430-
Mobile Coastal AL-Clarke AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Choctaw AL-Washington AL-Mobile Inland AL-
Mobile Central AL-Greene MS-Wayne MS-
843 AM CDT Sat Oct 26 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...SOUTH CENTRAL CHOCTAW...BALDWIN...WASHINGTON...
CLARKE AND SOUTHEASTERN WAYNE COUNTIES UNTIL 930 AM CDT...

At 843 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles northeast of State Line to 19 miles south of
Dauphin Island, and moving northeast at 25 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Prichard, Daphne, Tillmans Corner, Saraland, Bay
Minette, Foley, Theodore, Chickasaw, Satsuma, Spanish Fort, Jackson,
Thomasville, Robertsdale, Citronelle, Bayou La Batre, Creola, Grove
Hill, Loxley and Chatom.

LAT...LON 3030 8773 3031 8777 3075 8804 3025 8818
      3025 8808 3023 8830 3036 8819 3032 8826
      3155 8849 3199 8767 3146 8756 3131 8779
      3124 8762 3087 8764 3044 8739 3042 8740
      3030 8762 3027 8755 3022 8803
TIME...MOT...LOC 1343Z 242DEG 20KT 3151 8841 2999 8820

JLH
Special weather statement, Oct 26, 9:29 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
929 AM CDT Sat Oct 26 2019

ALZ053-261>266-FLZ202-261530-
Mobile Coastal AL-Clarke AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Mobile Inland AL-Mobile Central AL-
Escambia Coastal FL-
929 AM CDT Sat Oct 26 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN MOBILE...BALDWIN...SOUTHERN CLARKE AND SOUTH
CENTRAL ESCAMBIA COUNTIES UNTIL 1030 AM CDT...

At 928 AM CDT, the strong thunderstorms were located along a line
extending from 4 miles southeast of Citronelle to 21 miles south of
Fort Morgan, and moving east at 15 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Midtown Mobile, Prichard, Daphne, Fairhope, Saraland, Bay Minette,
Foley, Chickasaw, Satsuma, Orange Beach, Spanish Fort, Robertsdale,
Citronelle, Creola, Point Clear, Loxley, Lillian, Chunchula, Stockton
and Magnolia Springs.

LAT...LON 3024 8809 3026 8809 3025 8781 3026 8777
      3048 8793 3065 8793 3075 8804 3074 8805
      3037 8811 3038 8811 3111 8824 3123 8762
      3087 8764 3071 8747 3031 8736 3022 8803
TIME...MOT...LOC 1428Z 248DEG 13KT 3105 8818 2991 8796

JLH
Special weather statement, Oct 26, 10:26 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mobile AL
1026 AM CDT Sat Oct 26 2019

ALZ059-261-262-264-266-FLZ201-202-261615-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-Escambia AL-
Mobile Inland AL-Escambia Inland FL-Escambia Coastal FL-
1026 AM CDT Sat Oct 26 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN MOBILE...BALDWIN...WESTERN ESCAMBIA AND
ESCAMBIA COUNTIES UNTIL 1115 AM CDT...

At 1024 AM CDT, the strong thunderstorms were located along a line
extending from 10 miles west of Poarch Creek Reservation to Bon
Secour, and moving east at 20 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Daphne, Fairhope, Bay Minette, Atmore, Foley, Orange Beach, Spanish
Fort, Robertsdale, Loxley, Lillian, Stockton, McCullough, Magnolia
Springs, Stapleton, Bon Secour, Summerdale, Silverhill, Perdido
Beach, Elberta and Bratt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3023 8789 3026 8777 3030 8773 3029 8776
      3036 8784 3041 8782 3038 8784 3041 8790
      3080 8793 3080 8792 3079 8792 3090 8789
      3092 8791 3089 8790 3081 8793 3114 8795
      3123 8735 3032 8733 3032 8738
TIME...MOT...LOC 1524Z 269DEG 17KT 3111 8773 3032 8773
Special weather statement, Oct 26, 11:14 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1114 AM CDT Sat Oct 26 2019

ALZ059-262-264-266-FLZ201>204-261700-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-Escambia AL-
Escambia Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
1114 AM CDT Sat Oct 26 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHEASTERN BALDWIN...SOUTHWESTERN ESCAMBIA...WESTERN
SANTA ROSA AND ESCAMBIA COUNTIES UNTIL NOON CDT...

At 1114 AM CDT, the strong thunderstorms were located along a line
extending from 4 miles south of Atmore to Perdido Beach, and moving
east at 20 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Atmore, Pace, Gulf Breeze, Orange Beach, Goulding, Century,
Flomaton, Lillian, Myrtle Grove, Oriole Beach, Molino, Perdido Beach
and Jay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3035 8757 3035 8758 3030 8761 3103 8765
      3109 8708 3045 8707 3044 8709 3058 8715
      3058 8718 3037 8717 3037 8715 3040 8707
      3038 8707 3033 8719 3033 8716 3035 8707
      3034 8707 3026 8762
TIME...MOT...LOC 1614Z 271DEG 19KT 3097 8752 3034 8751

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 7:47 PM CDTFlash Flood WarningMOBGeorge, Greene, Perry, Wayne6 hr
Oct 25, 9:34 PM CDTAreal Flood AdvisoryMOBPerry, Stone3 hr
Oct 26, 2:02 AM CDTAreal Flood WarningMOBGreene, Perry, Wayne6 hr
Oct 26, 3:57 AM CDTSpecial Weather StatementMOBPerry48 min
Oct 26, 4:23 AM CDTSpecial Weather StatementMOBJones22 min
Oct 26, 5:56 AM CDTWind AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne7 hr
Oct 26, 7:59 AM CDTSpecial Weather StatementMOBGeorge, Greene, Wayne46 min
Oct 26, 8:28 AM CDTSevere Thunderstorm WarningMOBGeorge, Greene, Wayne26 min
Oct 26, 11:27 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne21 days

Nearby

River Flood Warnings in Mississippi, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.